Local behavior of solutions of quasi-linear equations

James Serrin University of Minnesota, U.S.A.

TBD mathscidoc:1701.331267

Acta Mathematica, 111, (1), 247-302, 1963.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 321 downloads ] [ 0 comments ]
@inproceedings{james1963local,
  title={Local behavior of solutions of quasi-linear equations},
  author={James Serrin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203985857976},
  booktitle={Acta Mathematica},
  volume={111},
  number={1},
  pages={247-302},
  year={1963},
}
James Serrin. Local behavior of solutions of quasi-linear equations. 1963. Vol. 111. In Acta Mathematica. pp.247-302. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203985857976.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved